# SDR HEEA967608

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOESN'T WORK IN AIRCRAFT USING TEST EQUIPMENT. FOUND FREQUENCY WOULD DROP OFF LINE WHEN VIBRATED.  REPLACED V101 CAVITY TUBE.  REPAIRED.  ALSO REPLACED V301 PHOTOCELL.  REPAIRED.  BENCH CHECK GOOD.
